Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On depo, have severe bloating, heavy bleeding, no cramps, constant dull uterine pain. Cause?

i am having concerns regarding my period. i am on depo shot and have been for awhile. i normally only spot for a few days around the time im due for a shot but thats isnt for a couple weeks. yesterday i started bleeding dark dark blood, no cramps , and i assumed it normal. i woke this morning to a fleshy tissue that came out with my tampon . i have been overly bloated. the cramps come and go, i took a hydrocodone for the pain which helped some, but im feeling weak, nauseaus, and a constant dull pain on the right side of my uterus (i think) has not stopped for about 30min now. i dnt want to see a dr on christmas eve unless i have to, so im askin your advice.
Asked On : Fri, 28 Dec 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor